MAUDE Adverse Event Report: BIOCORE; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE

BIOCORE; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Model Number 214-0060-ST
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is for suspect device 2.Please refer to mdr number 2249852-2024-00007 for the parent mdr, for suspect device 1.The product met acceptance criteria and was released with conforming routine testing results.
 
Event or Problem Description
Complaint was received through a clinical data collection.Patient diagnosed with spondylolisthesis (lumbar region) and lumbar spinal stenosis.The customer reported the biocore product was used for a posterolateral spine procedure on (b)(6) 2024.Two item numbers of biocore product were provided by customer and confirmed to be used on the patient at the same time for the procedure.The biocore product was implanted at vertebrae sites 3-4 and 4-5, however it was not specified which product was utilized at what vertebrae site.The biocore product was mixed with bone marrow aspirate.Atec screws and expandable cages were also used in conjunction with the product - these devices are not manufactured by collagen matrix, inc.The patient's l3-l4 interbody cage has been displaced posteriorly, confirmed by radiographs taken on 4/8/2024.The interbody cage that was displaced is not manufactured by collagen matrix, inc.During the 4/8/2024 follow-up visit patient was "doing extremely well postoperatively." no significant pain reported.No complications reported during initial implantation.Customer confirmed product handled and performed excellent.Customer confirmed revision surgery will be required at a later time, however no information surrounding the confirmed revision surgery was provided (nature of revision surgery, outcome of revision surgery not provided).No further information on patient status was provided.
 
Event or Problem Description
Complaint was received through a clinical data collection.Patient diagnosed with spondylolisthesis (lumbar region) and lumbar spinal stenosis.The customer reported the biocore product was used for a posterolateral spine procedure on (b)(6) 2024.Two item numbers of biocore product were provided by the customer and confirmed to be used on the patient at the same time for the procedure.The biocore product was implanted at vertebrae sites 3-4 and 4-5, however it was not specified which product was utilized at what vertebrae site.The biocore product was mixed with bone marrow aspirate.Atec screws and expandable cages were also used durign the procedure - only the biocore products are manufactured by collagen matrix, inc.The patient's l3-l4 interbody cage has been displaced posteriorly, confirmed by radiographs taken on (b)(6) 2024.The interbody cage that was displaced is not manufactured by collagen matrix, inc.During the (b)(6) 2024 follow-up visit the patient was reported to be "doing extremely well postoperatively." no significant pain reported.The patient had revision surgery performed on (b)(6) 2024.Revision surgery consisted of the following surgeries: (1) exploration of spinal fusion l3-l4, l4-l5; (2) removal of l3-l4 posteriorly displaced/migrated interbody cage; and (3) revision transforaminal lumbar interbody and posterior fusion l3-l4 with use of new interbody cage, autograft, allograft.No complications from revision surgery reported.The patient was discharged on (b)(6) 2024.No further information on patient status was provided.

Brand Name
BIOCORE
Common Device Name
MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
MDR Report Key19271481
Report Number2249852-2024-00008
Device Sequence Number15292522
Product Code MQV
UDI-Device Identifier00813954024769
UDI-Public(01)00813954024769(17)250630(10)FB220501
Combination Product (Y/N)N
PMA/510(K) Number
K182074
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Expiration Date06/30/2025
Device Model Number214-0060-ST
Device Catalogue Number214-0060-ST
Device Lot NumberFB220501
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date06/10/2024
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown